# SDR DALA2015032502397

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT/RT INTERNAL VERTIACL STABILIZER ATTACH DORSAL ANGLES BETWEEN STA Y=1458 TO 1486.  DORSAL ANGLES WERE REMOVED, FABRICATED AND INSTALLED IAW SRM 51-30-02 AND 51-30-05.
